RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 2  


On $\overline{\pi}$-homomorphisms of finite algebras with a scheme of operators
Yu. N. Gorchinskii
3
Injective mappings of words that do not propagate distortions of letter omission type
M. M. Glukhov
20
Polynomial transformations of linear recurrent sequences over the ring $\mathbf Z_{p^2}$
V. L. Kurakin
40
On properties of Weil sums over finite fields and finite abelian groups
O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko
66
On the maximum of a critical branching process in a random environment
V. I. Afanasyev
86
Estimates for the local probabilities of convolutions of discrete distributions
A. B. Mukhin
103
A recurrent algorithm for solving a combinatorial problem on arrangements with restrictions
I. I. Trub
112
On pre-bad Boolean bases
D. Yu. Cherukhin
118
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019